Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Suffering from irritable red spots repeatedly occurring on my fingers. Reason and remedy?

Hi. I have these reappearing red spots on my fingers. They don't really hurt or itch. They do get hot sometimes and that's the only time it gets irritating. The spots eventually disappear after a week and I can go on months without any more occurrences but they do eventually test reappear. I feel like it is more of a nuisance than a health problem. However, it is getting me worried, so if you can help me, that would be awesome.
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Irritable red spots occurring on your fingers are rashes that are allergic in nature and they disappear once you have had your allergic reaction in your body. Your body basically fights them off. However the best solution for you would be to avoid the allergen. It might to hard to find what it is but once you do you have cured yourself.

Take care and have a lovely day!
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor